BMJ case reports · 2016
Citalopram-induced dyskinesia of the tongue: a video presentation.
Клинический случайСтатьяVideo-Audio MediaНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gaanderse Marissa, Kliffen Jasper, Linssen Wim
Аннотация
We describe a 51-year-old man with sudden onset involuntary movements of the tongue 2 weeks after initiation of citalopram. The movements were continuous and isolated to the tongue. Speech was minimally dysarthric. Further examination revealed no abnormalities. Citalopram was continued and spontaneous improvement was noticed in the following weeks. There was complete recovery 5 weeks after symptoms had started. We argue that the involuntary tongue movements were a side effect of citalopram. Furthermore, our patient used concomitant citalopram and methylphenidate, a combination which potentially elicits side effects. We include a video of the tongue movements in this patient.